@Article{JCM-16-357, author = {Cheng , XiaoliangHuang , Hongci and Zou , Jun}, title = {Quadrilateral Finite Elements for Planar Linear Elasticity Problem with Large Lamé Constant}, journal = {Journal of Computational Mathematics}, year = {1998}, volume = {16}, number = {4}, pages = {357--366}, abstract = {

In this paper, we discuss the quadrilateral finite element approximation to the two-dimensional linear elasticity problem associated with a homogeneous isotropic elastic material. The optimal convergence of the finite element method is proved for both the $L^2$-norm and energy-norm, and in particular, the convergence is uniform with respect to the Lamé constant $\lambda$. Also the performance of the scheme does not deteriorate as the material becomes nearly incompressible. Numerical experiments are given which are consistent with our theory. 

}, issn = {1991-7139}, doi = {https://doi.org/}, url = {http://global-sci.org/intro/article_detail/jcm/9166.html} }